The Imperial Paradox in Liberal International Theory

There are no files associated with this record.

Title The Imperial Paradox in Liberal International Theory
Author Hall, Ian
Year Published 2008
Publisher Edinburgh University Press
Citation Journal of International Political Theory, Vol. 4(1), pp. 146-156
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.3366/E175508820800013X
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice